# SDR DXTA2024040511409

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 6,976 hours, 5,464 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: DAP0010701
- Part serial: 090PA
- Condition: Failed
- Location: Emergency Brake
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTED ENGS TO DEPART & ACFT BEGAN ROLLING WITH PARKING BRAKE SET & GOOD PRESSURE IN EM BRK ACCUMULATOR.  REGULAR BRAKES WORKED, BUT EM BRAKE DID NOT.   RESET EM BRAKE- NO CHANGE.  NO BRAKE FAIL OR ANY OTHER CAS MESSAGES.  VERIFIED SQUAWK NOT GETTING ANY BREAK PRESSURE OR INDICATION WHEN BREAK HANDLE IS PULLED.  REMOVED INOP EMERG BRAKE VALVE. INSTALLED A REPAIRED EMERG BRAKE VALVE.  REMOVED BRAKE PRESSURE SWITCH.  INSTALLED A NEW BRAKE PRESSURE SWITCH. OPS AND LEAK CHECK GOOD. IAW AMM 32-43-02-400-801-A AND 32-43-0S-400-801-A.
